# SDR AALA970934

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR BEAM, STA 380 RBL 13 - RBL 70.  CUT OUT CORROSION AND INSTALLED DOUBLER PER SRM 53-10-8 FIG 1.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
